# SDR 2004F00384

- Difficulty date: December 14, 2003
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 37820112
- Condition: Failed
- Location: Nr 1 Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: J, A

## Discrepancy

DURING INITIAL CLIMB ENGINE NR 1 FAILED, FLAMED OUT, DUMPED FUEL AND RETURNED TO KMIA WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 ENGINE FUEL PUMP PER MM 73-11-01.  OPS CHECK GOOD, A/C RETURNED TO SERVICE NO FURTHER INCIDENTS.  (M)
